# SDR YENA201804140430

- Difficulty date: April 14, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 45,998 hours, 16,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON INSIDE CABIN LEFT SIDE BEAM Y1292 AT THE FOLLOWING LOCATIONS FRAME 16 & FRAME 18 23L. REMOVED AND REPLACED FLOORBEAM INSIDE CABIN LEFT SIDE BEAM Y1292 IAW SRM 51-41-11, 5-72-11.
